請用此 Handle URI 來引用此文件: http://hdl.handle.net/11455/45644
標題: Elevation dependent management of the Edwards aquifer: Linked mathematical and dynamic programming approach
作者: Chen, C.C.
陳吉仲
McCarl, B.A.
Williams, R.L.
關鍵字: water management
mathematics
computer programming
water
model
irrigation
location
texas
期刊/報告no:: Journal of Water Resources Planning and Management-Asce, Volume 132, Issue 5, Page(s) 330-340.
摘要: This study addresses the dynamic issue of optimum pumping and optimum target ending aquifer elevation. A stochastic dynamic programming (DP) approach is used to address this optimal elevation question. The analytical approach relies on the generation of stochastic state transition information from a stochastic nonlinear, static programming model of the aquifer. Methodologically, the model linkage allowed us to handle a large number of potential state variables by collapsing them into a simple ending elevation state variable in the DP.
URI: http://hdl.handle.net/11455/45644
ISSN: 0733-9496
文章連結: http://dx.doi.org/10.1061/(asce)0733-9496(2006)132:5(330)
顯示於類別:應用經濟學系

文件中的檔案:
沒有與此文件相關的檔案。


在 DSpace 系統中的文件,除了特別指名其著作權條款之外,均受到著作權保護,並且保留所有的權利。